MAUDE Adverse Event Report: LIFE SPINE INC. TRULIFT; INTERBODY

LIFE SPINE INC. TRULIFT; INTERBODY
Catalog Number 68-1028-1210
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that, "[the doctor] just sent me intra-op and post op photos of a trulift that appears to have collapsed in height.This did not happen in a case.It was noticed in a post op follow up.".
 
Additional Manufacturer Narrative
The trulift, 10mm x 28mm x 10mm - 16mm, 12° was unable to be returned to life spine; therefore, it is not possible to determine the complete failure mode that resulted in the reported event.However, based on the description of the event and the provided fluoroscopy images, it is hypothesized that the cause of this failure was likely the application of excessive torsional forces, potentially over torquing the interbody which may be attributed to user error.This excessive force during implant expansion could have compromised the interbody's ability to maintain the desired mechanical strength.When expanding the implant, the specified torque-limiting handle should be used to control the amount of distraction force generated by the implant and to minimize the risk associated with over-torquing the interbody.

Brand Name
TRULIFT
Common Device Name
INTERBODY
Manufacturer (Section D)
LIFE SPINE INC.
13951 s quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 s quality drive
huntley, IL 60142
8478876117
MDR Report Key23316105
Report Number3004499989-2025-00030
Device Sequence Number5135230
Product Code MAX
UDI-Device Identifier00190837097325
UDI-Public(01)00190837097325(17)260706(10)KD04
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2026
Device Catalogue Number68-1028-1210
Device Lot NumberKD04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale